# SDR GTIA2024032238003

- Difficulty date: March 18, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 21,810 hours, 9,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 896018
- Condition: Faulty
- Location: Emergency Lights
- Part time: 5,115 hours, 2,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BITE CHECK GOT BATTERY (11WL) FAULT-R+R EPSU BATTERY (11)WL IAW AMM 33-51-38. PREFORMED OPS CHECK IAW WITH AMM 33-51-00. OPS CHECK GOOD
